By Topic

The Asymptotic Analysis of Some Packet Radio Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
E. Pinsky ; Columbia University, New York, NY ; Y. Yemini

The purpose of this paper is to present an asymptotic performance analysis of a class of multihop radio networks using the calculus of residues. The analysis provides a closed-form approximation of global performance measures, whose precision increases exponentially with the size of the system. The complexity of computing these approximations is independent of the problem size. The method is easily applicable to a variety of topologies and access protocols.

Published in:

IEEE Journal on Selected Areas in Communications  (Volume:4 ,  Issue: 6 )